2004
O. Avila-Pozos, A. Movchan and S. Sorokin., Propagation of Elastic Waves along Interfaces in Layered Beams. IUTAM Symposium on Asymptotics, Singularities and Homogenisation in Problems of Mechanics, Solid Mechanics and Its Applications, 2004, Volume 113, Chapter 1, 53-61, DOI: 10.1007/1-4020-2604-8_6
Abstract
An asymptotic model is proposed for the analysis of a long-wave dynamic model for a layered structure with an imperfect interface. Two layers of isotropic material are connected by a thin and soft adhesive: effectively the layer of adhesive can be described as a surface of discontinuity for the longitudinal displacement. The asymptotic method enables us to derive the lower-dimensional differential equations that describe waves associated with the displacement jump across the adhesive.
Una Conjetura de Polya y Szego para el Tono Fundamental de Membranas Poligonales
BlochFloquet waves and localisation within a heterogeneous waveguide with long cracks
D-Branes in Orientifolds and Orbifolds and Kasparov KK-Theory
REALIZATION OF A SIMPLE HIGHER DIMENSIONAL NONCOMMUTATIVE TORUS AS A TRANSFORMATION GROUP C*-ALGEBRA
Eigenvalues, K-theory and Minimal Flows
Slow decay of end effects in layered structures with an imperfect interface
Eigenfunction expansions and spectral projections for isotropic elasticity outside an obstacle
Matematicas en la distribucion espacial de poblaciones
PROPAGATION OF ELASTIC WAVES ALONG INTERFACES IN LAYERED BEAMS